# SDR 95FDEA01315

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651755630
- Condition: Corroded
- Location: Bs 1352-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 9R STA 1352 TO 1420 PILLOWING SKIN.  REMOVED AND REPLACED 30 INCHES OF SKIN AND REPAIRED SKINS BOTH FWD AND AFT OF STA 1365.5 STR 9R, PER FEDEX SRM 53-30-3, 51-30-2.
